# SDR CALA2025121212044

- Difficulty date: December 7, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 102,921 hours, 19,298 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Condition: Inoperative
- Location: Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR NEEDS EPAS BATTERY PACK REINSTALLED REF 52-11-20-400-813. INSTALLED EPAS BATTERY PACK ON DOOR 1L UP TO STEP 5 G(3)(E), AMM 52-11-20-400-814. EPAS BATTERY OPS TEST FAILED IAW AMM 52-11-20-700-812. AMBER SQUIB CONTINUITY TEST LIGHT WOULD NOT ILLUMINATE AT STEP F.1.F. PERFORMED EPAS TEST AMM 52-11-20-700-81. AMBER SQUIB  CONTINUITY TEST LIGHT WOULD COME ON WITH SPL-2000 SHORTED.   PREFORMED OPS CHECK & AMBER LIGHT DOES NOT ILLUMINATE IAW AMM 52-11-20-700-812.  GMM 09-25-05. INSTALLED SQUIB IAW AMM: 52-11-22-400-803. INSTALLED SLIDE SAFTEY PINS & PERFORMED EMERGENCY EPAS BATTERY OPS TEST AND IAW AMM 52-11-20-700-812.  REMOVED & STOWED SLIDE SAFTEY PINS & RETURNED DOOR TO ITS USUAL CONDITION IAW AMM 52-11-20-700-812 VERIFIED SLIDE SAFETY PINS REMOVED AND STOWED IN SLIDE POUCH AND REINSTALLATION OF DOOR 1L SLIDE BUSTLE. GMM 09-25-05.
